When I started taking my first depo shot in May i had to go back for my second shot, I didn't cause the side effects were driving me up the wall. emotions, i cried for no reason and i fought with my boyfriend almost all the time, headaches,discharge,my appetite changed and I started to gain weight. it's been 4 months since i stopped taking the shot my emotions are much better but i haven't had my period since June. every month i get symptoms of getting my period (nausea, cramps, period pains, clumpy discharge) but it doesn't come at all. i want my periods back what can i take or use for my cycle to be normal again.
It can take up to 18 months from the point of the MISSED shot, to regain fertility.
Some women find their periods don't get back to a regular cycle.
What worked for me was a herbal remedy called agnus castus. Do some research on it. I use the A. Vogel brand as it's the only one that's worked effectively for me, although I've only tried a few.
If you are in the USA it's also known as Vitex.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jan 2014 • 1 answer
Depo-Provera - I got my first depo shot on may 29, the last day of my cycle. I waited 5 days before?
Updated 24 Jun 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Updated 8 Aug 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Updated 16 May 2016 • 2 answers
Updated 8 Jun 2017 • 1 answer